# SDR DHL2000363004

- Difficulty date: December 19, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Part number: 3540001056
- Part serial: 321
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT DOOR LIGHT ON MAIN WARNING PANEL CAME ON, NO LIGHT WAS ON AT FE PANEL.  CYCLED DOOR NO FAULTS NOTED AT THIS TIME, REPLACED MASTER WARNING CONTROLER PER M/M 33-15-11OPS CHK NORMAL.
